MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Model Number TOXO IGM
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for two samples collected from the same patient and tested with the elecsys toxo igm immunoassay on a cobas e 411 immunoassay analyzer.The first sample resulted in a toxo igm value of 4.30 coi (reactive) when tested on the e411 analyzer.The 4.30 coi (reactive) value was reported outside of the laboratory.The sample was sent to another laboratory for testing with an unknown toxo igm method, resulting in a negative result.A second sample was collected from the patient and resulted in a toxo igm value of 4.28 coi (reactive) when tested on the e411 analyzer.The sample was sent to another laboratory for testing with an unknown toxo igm method, resulting in a negative result.The serial number of the e411 analyzer is (b)(4).
 
Additional Manufacturer Narrative
Two samples from the patient were provided for investigation.The customer's elecsys toxo igm results could be reproduced.The samples were non-reactive for elecsys toxo igg.Based on recomline toxo igm immunoblot, a toxo p30 antigen band was detected.A true reactivity to toxo p30 could not be excluded based on the blot results.The investigation could not identify a product problem.The cause of the event could not be determined.An early toxoplasma infection could not excluded.

Brand Name
ELECSYS TOXO IGM
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key14790901
Report Number1823260-2022-01840
Device Sequence Number4843715
Product Code LGD
UDI-Device Identifier04015630921485
UDI-Public04015630921485
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K162678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTOXO IGM
Device Catalogue Number04618858190
Device Lot Number590340
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2022
Supplement Date Received by Manufacturer08/23/2022
Initial Report FDA Received Date06/23/2022
Supplement Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale